Tacalcitol is a synthetic vitamin D3 analogue developed for topical treatment of inflammatory skin diseases such as psoriasis. Hypercalcemia has not been previously reported during treatment with topical tacalcitol. We experienced a male patient with psoriasis and hypertension whose conditions were treated with tacalcitol ointment and thiazide, respectively, resulting in hypercalciuria and hypercalcemia. After initiation of topical vitamin D3 ointment (20 micro g/g of tacalcitol) 10 g/day for the skin lesions, both the serum level of calcium and urinary excretion of calcium increased gradually. On day 28 of the treatment, his serum calcium levels had reached 3.55 mmol/l, and his urinary calcium excretion had also increased from 0.008 g/day to 0.475 g/day. The tacalcitol treatment was terminated, seven days later, the serum calcium level had returned to the reference range without any specific treatment. The present case is the first report of hypercalcemia induced by vitamin D3 ointment and thiazide simultaneously.